# SDR 04FDEA01273

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 72,423 hours, 18,682 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Contaminated
- Location: Nr 2 & Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

AT ROTATION (MAIN WHEEL LIFTOFF), CAPTAIN LOST ALL INSTRUMENTS.  THE FOLLOWING LIGHTS ILLUMINATED ON S/O PANEL:  GEN 1 OFF, L EMER AC BUS OFF, AC BUS 1 OFF, AC BUS TIE 1 ISOL, L EMER DC BUS OFF, DC BUS 1 OFF.  SEVERAL WARNING HORNS GOING OFF THAT COULD NOT BE SILENCED.  ON T/O ROLL, ALL ENGINES WERE PRODUCING THRUST, BUT IT TOOK ENGINE NR 1 N2 GAUGE UNTIL 100 KNOTS TO SHOW A PROPER INDICATION, IT WAS CYCLING PRYOR TO THAT.  WHILE FLYING BACK TO KIND, GEN NR 1 KEPT COMING ON LINE DROPING OFF.  EVENTUALLY IT FIXED ITSELF JUST PRIOR TO LANDING, EVEN PARALLELED THE GENS.  HEAVY RAIN CAME THROUGH WHILE A/C SAT ON RAMP.  DRIED VISIBLE WATER, FACT 1, NR 2, NR 3 ENG AC GENERATOR ADJ/TEST GOOD PER MM.
